# SDR REXA2015071900723

- Difficulty date: July 19, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,215 hours, 20,785 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 20 APPROACH TO RUNWAY, 36C SPEED 180 KNOTS RAN A + H LANDED AT 400 IAW MIN AT ROOF FLAPS AT 0 + 5 STOPPED BRAKE TEMP ALL IN GUCUE.  PERFORMED TROUBLESHOOTING IAW FIM CHAPTER 27-50-00 REV 48 IAW AD 2009-06-12 PARAGRAPH H 6 I AMOC LOG 14-105 DATED 12-30-14 & TS 001100R1 FIM TECHNICAL SUPPLEMENT FAULT CODES LOG EVENT 1 LEG 2470 FECU RT BPSU WIRING RT BPSU 12 1B EVENT 2 LEG.
